Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 22, Issue 2, Fall 1989  pp. 267-276.

A strong transitive algebra property of operators

Authors: Mohamad A. Ansari (1) and Stefan Richter (2)
Author institution:(1) Department of Mathematics, The Pennsylvania State University, University Park, PA 16801, U.S.A.
(2) Department of Mathematics, University of Tennessee, Knoxville, TN 37996, U.S.A.


Contents    Full-Text PDF